# SDR SWAA2016050451543

- Difficulty date: March 28, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUT OUT CRACKED AT FWD EDGE.  REPAIRED SKIN IAW SRM.
